# SDR SWAA2022120970663

- Difficulty date: November 12, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-366 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 366 BL 0.   REPLACED THE INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW SRM 51-40-02, AND DWG 141A5400, SHEET 32, REV-.
